# SDR Q2SA740003

- Difficulty date: November 2, 2006
- Submitted: November 3, 2006
- Operation: Air carrier
- Aircraft: N740SA
- Make and model: Boeing 747230B
- Aircraft serial: 21380
- Aircraft time: 103,325 hours, 18,874 cycles
- Engine: Ge CF650E2
- Engine time: 77,279 hours, 13,834 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 320625
- Part serial: 1603
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, J, A

## Discrepancy

HAD INDICATION OF NR 1 ENGINE FIRE AT FL 250.   ACCOMPLISHED ENGINE FIRE CHECKLIST IAW QRH. SHUTDOWN ENGINE, ACTIVATED FIRE EXTINGUISHER, DUMPED FUEL AND RETURNED TO ZSPD. FOUND PRESSURE RELIEF VALVE (PRV) WILL NOT STAY CLOSED. REMOVED AND REPLACED PRV AND LEAK AND OPERATIONALLY CHECKED GOOD IAW AMM 36-11-03.
